Hi guys n gals.
im a bit confused, 7weeks ago i turned a lovely shade of canary yellow after 4 weeks of being tired lost 2 stone in weight and generaly being lazy spending all my time in bed.
after 5 weeks of tests and a week in hospital my doc has diagnosed seronegative aih.
a biopsy has been done and im waiting to hear the results
im on reducing prednisolone from 40mg now on 20mg a day.
i can seem to find any info on the seronegative aih, there is a load on aih but nit the seronegative bit
can anyone shed anylight?
not enjoying the side affects of the meds either...
thanks for reading and sorry if its been asked before, its quite frustrating not knowing
In autoimmune hepatitis (AIH) the body immune system attacks some parts of the self (own body) as foreign. In the majority of cases it is associated with hypergammaglobulinemia and non-specific autoantibodies (namely, ANA and ASMA in type 1 and anti-LKM in type 2 autoimmune hepatitis)
in a considerable percentage, up to 20%, these markers can not be detected in blood. in such sitiuation it is called sero-negative AIH, but other battery of autoantibodies can be searched for and may/may not be found in serum.
either conditions, the treatment is the same, immunosuppresion
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.